Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 18, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Mar 28, 2013, 9:06 PM CDT for Sheboygan County, Wisconsin. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2013, 9:06 PM CDT (02:06 UTC)
- Expired
- Mar 29, 2013, 2:52 PM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sheboygan River at Sheboygan (SEBW3).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04086000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
218 WGUS43 KMKX 290206 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CDT THU MAR 28 2013 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY && WIC117-291406- /O.NEW.KMKX.FL.W.0018.130329T0206Z-130331T0000Z/ /SEBW3.1.ER.130329T0105Z.130329T1200Z.130330T1200Z.NO/ 906 PM CDT THU MAR 28 2013 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 9:00 PM THURSDAY THE STAGE WAS 8.2 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN SHEBOYGAN && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON SHEBOYGAN 8.0 6.0 8.17 09 PM 03/28 8.3 7.6 7.5 7.5 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 8.17 09 PM 03/28 2.12 8.40 07 AM 03/29 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 PM-1 AM 0.00 SHEBOYGAN: 1 AM-7 AM 0.00 SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.00 $$
4 follow-up statements
450 WGUS43 KMKX 290900 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 AM CDT FRI MAR 29 2013 SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY && WIC117-292100- /O.CON.KMKX.FL.W.0018.000000T0000Z-130331T0000Z/ /SEBW3.1.ER.130329T0105Z.130329T1200Z.130330T1200Z.NO/ 400 AM CDT FRI MAR 29 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 3:00 AM FRIDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 9.4 FEET...THIS LEVEL IS THE 20 PERCENT CHANCE FLOOD MEANING THAT THERE IS A 20 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE SHEBOYGAN 8.0 6.0 8.90 03 AM 03/29 8.7 7.6 7.5 7.5 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 8.90 03 AM 03/29 2.46 9.06 07 AM 03/29 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 PM-1 AM 0.00 SHEBOYGAN: 1 AM-7 AM 0.00 SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.00 $$
985 WGUS83 KMKX 290901 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 AM CDT FRI MAR 29 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY && WIC117-292101- /O.CON.KMKX.FL.W.0018.000000T0000Z-130331T0000Z/ /SEBW3.1.ER.130329T0105Z.130329T1200Z.130330T1200Z.NO/ 401 AM CDT FRI MAR 29 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 3:00 AM FRIDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 9.4 FEET...THIS LEVEL IS THE 20 PERCENT CHANCE FLOOD MEANING THAT THERE IS A 20 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE SHEBOYGAN 8.0 6.0 8.90 03 AM 03/29 8.7 7.6 7.5 7.5 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 8.90 03 AM 03/29 2.46 9.06 07 AM 03/29 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 PM-1 AM 0.00 SHEBOYGAN: 1 AM-7 AM 0.00 SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.00
878 WGUS83 KMKX 291539 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1039 AM CDT FRI MAR 29 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY && WIC117-300339- /O.EXT.KMKX.FL.W.0018.000000T0000Z-130402T0600Z/ /SEBW3.1.ER.130329T0105Z.130329T0945Z.130401T1800Z.NO/ 1039 AM CDT FRI MAR 29 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 10:05 AM FRIDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * IMPACT...AT 9.4 FEET...THIS LEVEL IS THE 20 PERCENT CHANCE FLOOD MEANING THAT THERE IS A 20 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE SHEBOYGAN 8.0 6.0 8.83 10 AM 03/29 8.7 8.5 8.2 7.6 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 8.97 05 AM 03/29 2.05 8.74 01 PM 03/29 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.00 SHEBOYGAN: 7 PM-1 AM 0.00 SHEBOYGAN: 1 AM-7 AM 0.00
700 WGUS83 KMKX 291952 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CDT FRI MAR 29 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY && WIC117-292022- /O.CAN.KMKX.FL.W.0018.000000T0000Z-130402T0600Z/ /SEBW3.1.ER.130329T0105Z.130329T0945Z.130329T1822Z.NO/ 252 PM CDT FRI MAR 29 2013 THE FLOOD WARNING IS CANCELLED FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 2:00 PM FRIDAY THE STAGE WAS 7.6 FEET. * FLOOD STAGE IS 8.0 FEET. * FELL BELOW FLOOD STAGE AT 1:22 PM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.1 FEET BY TOMORROW MORNING. * IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN SHEBOYGAN $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE SHEBOYGAN 8.0 6.0 7.60 02 PM 03/29 7.1 6.6 6.1 5.5 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS SHEBOYGAN 8.97 05 AM 03/29 1.11 7.40 07 PM 03/29 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.00 SHEBOYGAN: 7 PM-1 AM 0.00 SHEBOYGAN: 1 AM-7 AM 0.00 HAHN
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 28, 3:36 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, Mar 28, 3:36 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CDT THU MAR 28 2013 .VERY SHORT TERM...TONIGHT AND FRIDAY. TONIGHT AND FRIDAY - CONFIDENCE...MEDIUM SURFACE HIGH PRESSURE WILL DOMINATE THIS PERIOD. MID DECK ACROSS SE MN/NE IA PLODDING ALONG TOWARDS SC WI...SO THIS MAY DRIFT INTO THE AREA TONIGHT...THOUGH CONFIDENCE NOT HIGH IT WILL MAKE IT ALL THE WAY ACROSS BEFORE DISSIPATING. THE SURFACE RIDGE AXIS SLIDES JUST EAST OF WI BY DAYS END FRIDAY. 925 TEMPS MODERATE TO SUPPORT MID 40S TO AROUND 50. LAKE BREEZE SETUP LOOKS GOOD AGAIN FOR FRIDAY. .SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY. FRIDAY NIGHT...FORECAST CONFIDENCE HIGH. 500 MB SHEAR AXIS SHIFTS EAST AND WITH SHORT WAVE RIDGING ALLOWING 925 MB TEMPS TO CONTINUE TO SLOWLY RISE AS SSW FLOW INCREASES AHEAD OF NEXT SHORT WAVE TROUGH. WHILE THE WARM AIR ADVECTION WILL NOT REACH TO THE SURFACE WITH EARLY DEVELOPMENT OF NEAR SURFACE INVERSION...THE COMBINATION OF WARM ADVECTION ALOFT AND ASSOCIATED INCREASE IN MID-LEVEL CLOUD WILL HOLD OVERNIGHT TEMPERATURES STEADY AFTER LOWS BETWEEN 06Z AND 09Z. SATURDAY AND SATURDAY NIGHT...FORECASTER CONFIDENCE MEDIUM TO HIGH. MODELS IN GOOD AGREEMENT WITH GENERAL TIMING OF SHORT WAVE TROUGH THROUGH REGION...THOUGH NAM REMAINS A LITTLE SLOWER WITH THE PRECIPITATION AS IT TAKES LONGER TO SATURATE BELOW 800 MB IN SPITE OF STRONG THETA-E ADVECTION ON 35 TO 40 KT LOW-LEVEL JET. WILL SPLIT DAY INTO 3-HOURLY PERIODS AND TRIM BACK MORNING POPS. WILL TIME PCPN ACROSS WITH STRONG 850-700MB Q-VECTOR CONVERGENCE MAX/ISENTROPIC ADIABATIC OMEGA MAX. NAM AND GFS INDICATE SOME STEEPENING LAPSE RATES ABOVE 700 MB...BUT ELEVATED CAPE IS MINIMAL SO WILL HOLD MENTION OF ISOLATED THUNDER TO THE SW CWA WHERE CWASP APPROACHES 40 PCT. WITH DELAY IN ONSET OF RAIN SHOULD SEE HIGHS IN THE UPPER 40S TO LOWER 50S. PCPN COMES TO AN END AS MID-LEVEL TROUGH AXIS PUSHES EAST OF THE CWA AROUND/SHORTLY AFTER 06Z SUNDAY. COLD ADVECTION BEHIND THIS FIRST COLD FRONT KNOCKS LOWS DOWN INTO THE MID-30S OVER THE NW 1/2 OF THE CWA. SUNDAY...FORECAST CONFIDENCE LOW TO MEDIUM. 12Z GFS BRINGS PCPN ACROSS WITH LOW-MID LAYER FRONTOGENESIS ALONG COLD FRONT SUNDAY AFTERNOON...AIDED BY DIFF CVA AS POLAR VORTEX SETTLES IN OVER THE NRN GREAT LAKES...THOUGH STRONGEST FRONTOGENETIC RESPONSE IS SOUTHWEST OF THE CWA ESPECIALLY IN THE 1000-850 MB LAYER. 12Z NAM AT 84 HOURS AND 120Z ECMWF ARE DRY WITH THIS SECONDARY PUSH OF COLD AIR...WITH THE ECMWF SHOWING NEGLIGIBLE FRONTOGENESIS THROUGH CWA...BUT A VERY STRONG RESPONSE WELL SW OVER NEBRASKA AND IOWA...WHERE BOTH ECMWF AND GEM HAVE QPF MAXIMA. GEM DOES TRY TO BRUSH FAR SOUTHERN WISCONSIN WITH PCPN SUNDAY NIGHT. WITH PUSH OF COLD DRY AIR INTO THE REGION AND BLENDED POPS LOW...WILL KEEP CWA DRY FOR NOW. .LONG TERM...MONDAY THROUGH THURSDAY. FORECASTER CONFIDENCE MEDIUM. BELOW NORMAL TEMPERATURES FOR THE BEGINNING OF THE WORK WEEK AS NORTHERLY FLOW BEHIND CLOSED 500 MB LOW HOLDS 850 MB TEMPS BELOW -10C THROUGH TUESDAY. 12Z ECMWF BRINGS A REINFORCING SHOT OF COLD AIR TUESDAY AS IT ROTATES ANOTHER SHORT WAVE AROUND DEPARTING VORTEX...WHILE GFS NOT AS VIGOROUS WITH THIS TUESDAY WAVE ALLOWING A SLIGHT UPWARD MODIFICATION OF TEMPERATURES AS MID LEVEL RIDGE BUILDS IN. 12Z GEM WEAKER AS WELL...BUT BROAD CYCLONIC FLOW ENOUGH TO DELAY RIDGE AND WARMING. WILL GO WITH SLOWER/COLDER BLENDED SOLUTION. QUIET WEATHER WITH A BIT MORE WARMING WEDNESDAY UNDER SHORT WAVE RIDGING AND SURFACE HIGH SHIFTING ACROSS WESTERN GREAT LAKES. GFS DIGS NEXT SHORT WAVE FARTHER SOUTH THAN ECMWF WITH PCPN ALONG SURFACE TROUGH THURSDAY WHILE ECMWF HAS WAVE FARTHER NORTH AND HIGH PRESSURE KEEPING AREA DRY. CONSENSUS BLEND FAVORS THE DRIER FATHER NORTH SOLUTION...WHICH ALSO ALLOWS TEMPERATURES TO CLIMB BACK TOWARD NORMAL LEVELS. && .AVIATION/00Z TAFS/...HIGH PRESSURE AND VFR CONDITIONS WILL DOMINATE INTO FRIDAY. WATCHING PROGRESSION OF MID DECK ACROSS RN MN/NRN IA. SLOW EASTWARD PROGRESSION WITH SOME DISSIPATION TOO. RH PROGS AND BUFKIT NOT TOO EXCITED ABOUT THIS THOUGH MOS SHOWING BKN SKIES THIS EVENING. ATTM...ENOUGH PUSH ON SATELLITE LOOP TO BRING THIS INTO AT LEAST SC WI THIS EVE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/FRIDAY AND AVIATION/MARINE...COLLAR FRIDAY NIGHT THROUGH THURSDAY...REM
Hazardous weather outlook, Mar 28, 3:46 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 PM CDT THU MAR 28 2013 WIZ046-047-051-052-056>060-062>072-292100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 346 PM CDT THU MAR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-292100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 346 PM CDT THU MAR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY WINDS AND WAVES COULD REACH SMALL CRAFT ADVISORY LEVELS AT TIMES SUNDAY AND MONDAY AS LOW PRESSURE MOVES THROUGH SOUTHERN CANADA AND THE NORTHERN GREAT LAKES. REM WWW.WEATHER.GOV/MKX
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.